# SDR DALA2018062544182

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 60,646 hours, 23,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR DURING TAKEOFF, CLIMB, AND DECENT.   CONTINUED AT GATE.  F/A REPORTED THE ODOR IN THE CABIN AS WELL.  MAINTENANCE PERFORMED A BOROSCOPE,  NO ISSUES FOUND.  INSTALLED NEW BOOTS AND OPS AND LEAK CHECKED PASSED.  PERFORMED A NR 1 AND 2 ENGINE RUNS AND ABOVE BLEED SHIFT AND PERFORMED CHECKS IAW FIM 21-00-00. UNABLE TO DETECT AN ODOR.  REPLACED THE RECIRCULATION FAN FILTERS.  AIRCRAFT RETURNED TO SERVICE.
